Alert archive / Missouri / Severe Thunderstorm Warnings in 2009
Severe Thunderstorm Warning 71, NWS St. Louis, MO
NWS St. Louis, MO issued this severe thunderstorm warning at May 14, 2009, 1:24 AM CDT for Iron County, Madison County, Saint Francois County, Missouri. It was in force for 51 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 14, 2009, 1:24 AM CDT (06:24 UTC)
- Expired
- May 14, 2009, 2:15 AM CDT
- In force
- 51 min
- Issued by
- NWS St. Louis, MO
- Area
- Storm-based polygon
Counties Iron County, MO, Madison County, MO, Saint Francois County, MO
The radar
The St Louis radar (KLSX), 134 km from the middle of the area, began a volume at 06:25 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 13, 9:56 PM CDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Little Rock, AR (KLZK), launched 00:00Z, 6.4 hours before the alert went out and 302 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2666 J/kg
- Mixed-layer CIN
- -18 J/kg
- Mixed-layer LCL
- 1002 m above ground
- 0-6 km bulk shear
- 27 kt
- 0-1 km storm-relative helicity
- 160 m²/s²
- 0-3 km storm-relative helicity
- 266 m²/s²
- Significant tornado parameter
- 2.3
- Supercell composite
- 15.4
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS53 KLSX 140624
SVRLSX
MOC093-123-187-140715-
/O.NEW.KLSX.SV.W.0071.090514T0624Z-090514T0715Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
124 AM CDT THU MAY 14 2009
THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
IRON COUNTY IN SOUTHEAST MISSOURI...
MADISON COUNTY IN SOUTHEAST MISSOURI...
ST. FRANCOIS COUNTY IN SOUTHEAST MISSOURI...
* UNTIL 215 AM CDT
* AT 122 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
FROM BISMARCK TO 7 MILES EAST OF ELLINGTON...AND MOVING EAST AT 30
MPH.
* LOCATIONS IMPACTED INCLUDE...
FREDERICKTOWN...ROSELLE...KNOB LICK...SACO...JUNCTION CITY...
BUCKHORN...MARQUAND...DOE RUN...DES ARC...LIBERTYVILLE...CATHERINE
PLACE AND MINE LA MOTTE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MPH...
DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR YOUR
PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME
OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO
AREAS WHERE WATER COVERS THE ROAD.
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN ST LOUIS.
&&
LAT...LON 3748 9062 3778 9050 3772 9025 3768 9021
3770 9017 3768 9013 3767 9012 3765 9014
3732 9014 3731 9015 3731 9055 3727 9056
3727 9066
TIME...MOT...LOC 0624Z 289DEG 28KT 3773 9056 3726 9083
$$
TES2 follow-up statements
000
WWUS53 KLSX 140648
SVSLSX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
148 AM CDT THU MAY 14 2009
MOC093-123-187-140715-
/O.CON.KLSX.SV.W.0071.000000T0000Z-090514T0715Z/
MADISON MO-IRON MO-ST. FRANCOIS MO-
148 AM CDT THU MAY 14 2009
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 215 AM CDT
FOR ST. FRANCOIS...IRON AND MADISON COUNTIES...
AT 148 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING
WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM LIBERTYVILLE TO 6 MILES SOUTH OF DES ARC...MOVING EAST
AT 30 MPH.
LOCATIONS IMPACTED INCLUDE...
FREDERICKTOWN...SACO...JUNCTION CITY...BUCKHORN...MARQUAND...
LIBERTYVILLE...MINE LA MOTTE AND CATHERINE PLACE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MPH...
DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR YOUR
PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME
OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO
AREAS WHERE WATER COVERS THE ROAD.
TO REPORT SEVERE WEATHER...CALL THE NEAREST LAW ENFORCEMENT AGENCY
AND ASK THEM TO RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
OFFICE IN ST LOUIS.
&&
LAT...LON 3748 9062 3778 9050 3772 9025 3768 9021
3770 9017 3768 9013 3767 9012 3765 9014
3732 9014 3731 9015 3731 9055 3727 9056
3727 9066
TIME...MOT...LOC 0649Z 289DEG 28KT 3771 9031 3720 9059
$$
TES000
WWUS53 KLSX 140712 RRA
SVSLSX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
212 AM CDT THU MAY 14 2009
MOC093-123-187-140723-
/O.EXP.KLSX.SV.W.0071.000000T0000Z-090514T0715Z/
MADISON MO-IRON MO-ST. FRANCOIS MO-
212 AM CDT THU MAY 14 2009
...THE SEVERE THUNDERSTORM WARNING FOR ST. FRANCOIS...IRON AND
MADISON COUNTIES WILL EXPIRE AT 215 AM CDT...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.
LAT...LON 3748 9062 3778 9050 3772 9025 3768 9021
3770 9017 3768 9013 3767 9012 3765 9014
3732 9014 3731 9015 3731 9055 3727 9056
3727 9066
TIME...MOT...LOC 0713Z 289DEG 28KT 3765 9009 3714 9037
$$
TESWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS St. Louis, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at May 13, 11:51 PM CDT, 1 hour 33 minutes earlier.
Area forecast discussion, May 13, 11:51 PM CDT, 1 hour 33 minutes before
AREA FORECAST DISCUSSION...UPDATED AVIATION
NATIONAL WEATHER SERVICE ST LOUIS MO
1151 PM CDT WED MAY 13 2009
.UPDATE...
/453 PM CDT WED MAY 13 2009/
HAVE MADE A LOCAL EXTENSION OF TORNADO WATCH 293. INCREASING
THREAT FOR THUNDERSTORMS WARRANTED SOME KIND OF SEVERE CONVECTIVE
WATCH. SPC PROPOSED A SEVERE THUNDERSTORM WATCH...BUT NOTICED THAT
0-1KM SHEAR AND SRH VALUES ARE FAVORABLE FOR TORNADOES. COORDINATED
WITH SPC TO EXTEND WW 293 SOUTH AND SLIGHTLY EAST TO COVER THIS
INCREASED TORNADO THREAT.
CARNEY
&&
.DISCUSSION...
/318 PM CDT WED MAY 13 2009/
QUICK DISCUSSION THIS AFTERNOON DUE TO ACTIVE WEATHER...
WARM AND UNSTABLE AIRMASS OVER THE REGION IS STARTING TO PRODUCE
SOME SEVERE THUNDERSTORMS ASSOCIATED WITH AN MCV WHICH HAS BEEN
SPINNING SLOWLY EAST NORTHEAST ACROSS SOUTHERN MISSOURI. RUC IS
SHOWING MLCAPES IN EXCESS OF 2000 J/KG IMPRESSIVE MIDLEVEL
LAPSERATES IN EXCESS OF 8 C/KM AND AND MORE THAN ENOUGH SHEAR TO
PRODUCE SUPERCELLS. HOWEVER...MAIN SHOW IS YET TO COME. STILL EXPECTING
MORE DISCRETE STORMS TO FORM AHEAD OF THE COLD FRONT UP IN
NORTHWEST MISSOURI LATER THIS EVENING. RUC IS FORECASTING CAPES IN
EXCESS OF 3000 J/KG AND 45+KTS OF SHEAR FROM 0-6KM. THINK INITIAL
CONVECTION WILL TAKE THE FORM OF SUPERCELLS...THEN STORMS WILL
PROBABLY FORM A LINE LATER THIS EVENING WHICH WILL THEN RACE
SOUTHEAST THROUGH THE REST OF THE NIGHT. LCL HEIGHTS APPEAR TO
HAVE RISEN ABOVE 3000FT...BUT THE WINDS ARE BACKED ACROSS NORTHERN
PORTIONS OF THE AREA PRODUCING A NOTICEABLE KINK IN THE HODOGRAPHS
WHICH WILL INCREASE THE LOW LEVEL SHEAR AND THEREFORE THE POTENTIAL
FOR TORNADOES. AFTER THE STORMS LINE OUT IT LOOKS LIKE WELL
TRANSITION TO A MORE SEVERE STRAIGHT-LINE WIND THREAT...BUT OF
COURSE WE WONT BE ABLE TO RULE OUT ISOLATED TORNADO TOUCHDOWNS ON
THE LEADING EDGE OF THE LINE. COLD FRONT SHOULD CLEAR THE
SOUTHEASTERN EXTREMITY OF THE CWFA BY 12Z THURSDAY MORNING...AND
COOLER DRIER AIR WILL BRIEFLY CONTROL THE WEATHER ACROSS THE BI-
STATE.
ONLY MINOR TWEAKS TO THE REMAINDER OF THE FORECAST.
CARNEY
&&
.AVIATION...
/1142 PM CDT WED MAY 13 2009/
FOR THE 06Z TAFS...
THE LEADING EDGE OF THE LINE OF THUNDERSTORMS HAS MOVED THROUGH
KSUS AND KSTL. LINGERING -TSRA WILL BE POSSIBLE THROUGH 07Z WHEN
FROPA SHOULD OCCUR WITH SOME LIGHT -SHRA POSSIBLE THROUGH AROUND
08Z. AT KCOU AND KUIN ANY LINGERING -SHRA SHOULD BE GONE BY 06Z WITH
VFR CONDITIONS PREVAILING THROUGH THE REMAINDER OF THE OVERNIGHT.
FEW IF ANY CLOUDS EXPECTED ON THURSDAY WITH HIGH PRESSURE DOMINATING.
WAA WILL THEN GET UNDERWAY ON THURSDAY NIGHT WITH MID CLOUDS
SPREADING BACK INTO THE AREA.
GLASS
&&
.LSX WATCHES/WARNINGS/ADVISORIES...
MO...FLASH FLOOD WATCH UNTIL 7 AM CDT THURSDAY FOR BOONE-CALLAWAY-
COLE-CRAWFORD-FRANKLIN-GASCONADE-IRON-JEFFERSON-LINCOLN-
MADISON-MONITEAU-MONTGOMERY-OSAGE-REYNOLDS-ST. CHARLES-ST.
FRANCOIS-ST. LOUIS-ST. LOUIS CITY-STE. GENEVIEVE-WARREN-
WASHINGTON.
IL...FLASH FLOOD WATCH UNTIL 7 AM CDT THURSDAY FOR BOND IL-CALHOUN IL-
CLINTON IL-FAYETTE IL-GREENE IL-JERSEY IL-MACOUPIN IL-
MADISON IL-MARION IL-MONROE IL-MONTGOMERY IL-RANDOLPH IL-
ST. CLAIR IL-WASHINGTON IL.
&&
WFO LSXHazardous weather outlook, May 13, 3:17 PM CDT, 10 hours 7 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ST LOUIS MO 317 PM CDT WED MAY 13 2009 ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027- 034>036-041-042-047>052-059>065-072>075-084-085-099-141145- GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL- MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL- CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX-LEWIS- SHELBY-MARION-MONROE-RALLS-PIKE-BOONE-AUDRAIN-MONITEAU-COLE-OSAGE- CALLAWAY-MONTGOMERY-LINCOLN-GASCONADE-WARREN-ST. CHARLES-FRANKLIN- ST. LOUIS-ST. LOUIS CITY-JEFFERSON-CRAWFORD-WASHINGTON- ST. FRANCOIS-STE. GENEVIEVE-IRON-MADISON-REYNOLDS- 317 PM CDT WED MAY 13 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS. .DAY ONE...TONIGHT SEVERE THUNDERSTORMS PRODUCING DAMAGING WINDS...LARGE HAIL...AND POSSIBLY TORNADOES ARE LIKELY TONIGHT. SCATTERED SEVERE STORMS WILL DEVELOP INTO A LINE THIS EVENING. THE PRIMARY SEVERE WEATHER THREAT WILL BE DAMAGING WINDS IN EXCESS OF 70 MPH...ESPECIALLY WITH THE SQUALL LINE LATER THIS EVENING AND OVERNIGHT. TORNADOES AND LARGE HAIL WILL ALSO BE POSSIBLE. MODERATE TO MAJOR FLOODING CONTINUES AT SEVERAL POINTS ALONG THE ILLINOIS RIVER...THE MERAMEC RIVER AT VALLEY PARK AND THE MISSISSIPPI RIVER AT CHESTER. PLEASE SEE THE APPROPRIATE FLOOD PRODUCTS FOR FURTHER INFORMATION. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THERE IS A CHANCE OF THUNDERSTORMS ACROSS THE AREA THURSDAY NIGHT INTO SATURDAY NIGHT. SEVERE THUNDERSTORMS WILL BE POSSIBLE AGAIN FOR FRIDAY INTO FRIDAY NIGHT. MODERATE TO MAJOR FLOODING WILL CONTINUE ALONG PARTS OF THE ILLINOIS RIVER...MERAMEC RIVER AND AT CHESTER ON THE MISSISSIPPI RIVER. PLEASE SEE THE APPROPRIATE FLOOD PRODUCTS FOR FURTHER INFORMATION. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS LIKELY. && FOR A GRAPHICAL VERSION OF THIS INFORMATION SEE OUR WEBPAGE AT (LOWERCASE)... HTTP://WWW.WEATHER.GOV/LSX/?N=HWO1 CARNEY
In the hours before
Local storm report, May 14, 12:46 AM CDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1246 AM CDT THU MAY 14 2009
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
1245 AM HAIL FREEBURG 38.43N 89.91W
05/14/2009 E0.25 INCH ST. CLAIR IL TRAINED SPOTTER
&&
EVENT NUMBER LSX0901962
TRUETTLocal storm report, May 14, 12:48 AM CDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1248 AM CDT THU MAY 14 2009
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
1247 AM TSTM WND GST FREEBURG 38.43N 89.91W
05/14/2009 M45 MPH ST. CLAIR IL EMERGENCY MNGR
&&
EVENT NUMBER LSX0901963
TRUETTLocal storm report, May 14, 12:56 AM CDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1256 AM CDT THU MAY 14 2009
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
1140 PM TSTM WND DMG GILLESPIE 39.13N 89.82W
05/13/2009 MACOUPIN IL TRAINED SPOTTER
NUMEROUS TREES DOWN. CHIMNEY BLOWN DOWN. WINDOWS BLOWN
OUT.
&&
EVENT NUMBER LSX0901964
BROWNINGSpecial weather statement, May 14, 12:59 AM CDT, 25 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ST LOUIS MO 1259 AM CDT THU MAY 14 2009 ILZ065-069-070-074-140645- CLINTON IL-FAYETTE IL-MARION IL-WASHINGTON IL- 1259 AM CDT THU MAY 14 2009 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN FAYETTE...MARION... CLINTON AND NORTHERN WASHINGTON COUNTIES UNTIL 145 AM CDT... AT 1258 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM FARINA TO TAMALCO TO NEW MEMPHIS...AND MOVING EAST AT 30 MPH. HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THESE STORMS...ALONG WITH FREQUENT DANGEROUS LIGHTNING. LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...CARLYLE... CENTRALIA...SALEM...BOULDER...PATOKA...FARINA...SHATTUC...FAIRMAN... KINMUNDY...SANDOVAL...ODIN...CENTRAL CITY...WAMAC...STEPHEN FORBES STATE PARK...IRVINGTON...OMEGA...HELM...VERNON...ST. PETER AND BARTELSO. THIS STORM MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. BRITT
Local storm report, May 14, 1:13 AM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
113 AM CDT THU MAY 14 2009
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
1140 PM TSTM WND DMG GILLESPIE 39.13N 89.82W
05/13/2009 MACOUPIN IL EMERGENCY MNGR
WOOD AND BRICK STRUCTURES APPARENTLY SUFFERED SOME
DAMAGE FROM THE HIGH WINDS...WITH SHEATHING REMOVED FROM
SOME ROOFS. METAL OUTBUILDINGS ALSO DAMAGED.
&&
EVENT NUMBER LSX0901965
TRUETTSpecial weather statement, May 14, 1:13 AM CDT, 11 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ST LOUIS MO 113 AM CDT THU MAY 14 2009 ILZ074-079-140645- RANDOLPH IL-WASHINGTON IL- 113 AM CDT THU MAY 14 2009 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN WASHINGTON AND RANDOLPH COUNTIES UNTIL 145 AM CDT... AT 113 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM LIVELY GROVE TO TILDEN TO 6 MILES SOUTH OF EVANSVILLE...AND MOVING EAST AT 45 MPH. HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THESE STORMS. LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...CHESTER... NASHVILLE...COULTERVILLE...BREMEN...STEELEVILLE...PERCY...ASHLEY... ELKTON...EDEN...NEW PALESTINE...OAKDALE...BLAIR...CORDES...WELGE... ROCKWOOD...BEAUCOUP...POSEN...RICHVIEW...RADOM AND DU BOIS. THIS STORM MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. BRITT
The office that day
Everything else NWS St. Louis, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 13, 7:09 PM CDT | Severe Thunderstorm Warning | LSX | Knox, Shelby | 51 min |
| May 13, 7:34 PM CDT | Severe Thunderstorm Warning | LSX | Monroe, Shelby | 41 min |
| May 13, 7:35 PM CDT | Tornado Warning | LSX | Lewis | 55 min |
| May 13, 8:07 PM CDT | Severe Thunderstorm Warning | LSX | Marion | 38 min |
| May 13, 8:17 PM CDT | Areal Flood Advisory | LSX | Lewis | 3 hr |
| May 13, 8:34 PM CDT | Severe Thunderstorm Warning | LSX | Lewis | 26 min |
| May 13, 9:37 PM CDT | Severe Thunderstorm Warning | LSX | Lincoln, Montgomery, Pike | 38 min |
| May 13, 9:48 PM CDT | Severe Thunderstorm Warning | LSX | Audrain, Callaway, Montgomery | 27 min |
| May 13, 10:11 PM CDT | Severe Thunderstorm Warning | LSX | Callaway, Cole, Gasconade, Montgomery, Osage, Warren | 34 min |
| May 13, 10:35 PM CDT | Severe Thunderstorm Warning | LSX | Franklin, Gasconade, Montgomery, Osage, Saint Charles, Warren | 40 min |
| May 13, 10:43 PM CDT | Tornado Warning | LSX | Lincoln | 20 min |
| May 14, 12:23 AM CDT | Severe Thunderstorm Warning | LSX | Jefferson, Saint Louis | 52 min |
| May 14, 12:44 AM CDT | Severe Thunderstorm Warning | LSX | Crawford, Iron, Reynolds, Saint Francois, Washington | 46 min |
| May 14, 12:50 AM CDT | Severe Thunderstorm Warning | LSX | Iron, Reynolds | 55 min |
| May 14, 12:59 AM CDT | Tornado Warning | LSX | Sainte Genevieve, Saint Francois | 46 min |
| May 14, 1:44 AM CDT | Tornado Warning | LSX | Sainte Genevieve, Saint Francois | 31 min |
| May 14, 2:23 AM CDT | Flash Flood Warning | LSX | Sainte Genevieve, Saint Francois | 4 hr |
| May 14, 5:20 AM CDT | River Flood Warning | LSX | Lewis | 6 days |
| May 14, 5:20 AM CDT | River Flood Warning | LSX | Lewis | 5 days |
| May 14, 3:51 PM CDT | Flash Flood Watch | LSX | Audrain, Boone, Callaway, Cole, Franklin, Gasconade and 16 more | 32 hr |
Nearby
Severe Thunderstorm Warnings in Missouri, 2009Every severe thunderstorm warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.